# SDR QXEA9500124

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339PH
- Make and model: Dorner DO328100
- Aircraft serial: 3015
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door Latch
- Part number: 001A52800150001
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LOUD NOISE AFTER GEAR RETRACTION.  AIRCRAFT RETURNED TO FIELD.  NOSE GEAR RIGHT FORWARD DOOR CAME UNLATCHED.  LATCHED DOOR AND AIRCRAFT RETURNED TO SERVICE.
